RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 222–226 (Mi de6437)  

Ordinary Differential Equations

Meromorphic solutions of first-order differential equations

A. Z. Mokhon'ko

L'vov Polytechnical Institute

Full text: PDF file (649 kB)

English version:
Differential Equations, 1988, 24:2, 167–170

Bibliographic databases:
UDC: 517.923
Received: 02.12.1985

Citation: A. Z. Mokhon'ko, “Meromorphic solutions of first-order differential equations”, Differ. Uravn., 24:2 (1988), 222–226; Differ. Equ., 24:2 (1988), 167–170

Citation in format AMSBIB
\Bibitem{Mok88}
\by A.~Z.~Mokhon'ko
\paper Meromorphic solutions of first-order differential equations
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 222--226
\mathnet{http://mi.mathnet.ru/de6437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940303}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 2
\pages 167--170


Linking options:
  • http://mi.mathnet.ru/eng/de6437
  • http://mi.mathnet.ru/eng/de/v24/i2/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019